# SDR USAA2009042390966

- Difficulty date: April 9, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 67,949 hours, 46,815 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CORROSION ON SEAT TRACK AT BS 912, LBL 45.5.  REPAIRED SEAT TRACK AT BS 912, LBL 45.5 IAW B737 SRM 53-00-52.
